# SDR AU000387

- Difficulty date: May 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Plate
- Part number: J219POS
- Condition: Damaged
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE SEAL PLATE LOCATED AT THE MATING FLANGE BETWEEN THEMAIN ENGINE CONTROL (MEC) AND THE FUEL FLOW TRANSMITTER DAMAGED ALLOWING FUEL LEAKAGE
